# SDR CALA2025042504229

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 34,777 hours, 3,770 cycles
- Engine: Ge GE90115B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: 2216V104185
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL QTY LEFT ENG. 1 QT REMAINING INFO - CAP REPORTED " SHUT THE ENG DOWN ABOUT 1 HOUR 20 MINUTES PRIOR TO LANDING. THAT'S HOW LONG THE WINDMILLING WAS, SHUT IT D OWN AT 10 PSI. OIL PRESSURE AFTER SHUT DOWN WAS 4 PSI ". WRENCH CHECK CARRIED OUT TO FROM OIL TANK, LUBE AND SCAVENGE PUMP, OTHER OIL LINES, NO LOOSE FASTNER OR HARDWARE FOUND. COULD NOT FOUND EXTERNAL OIL LEAK.. NEED SECOND SET OF EYES AND FURTHER T-S. REF FIM 71-05 TASK 805 ACCOMPLISHED HIGH POWER ENG RUN FOR 30MIN PER AMM 71-00-00-700-806-H01. FOUND ENG OIL LEAK FROM EDP/AGB DRIVE PAD DRAIN PER AMM AMM 71-71-00-700-801-H01. REPLCED EDP PAKING AND GASKET PER AMM 29-11-05-000-801-002 ENG SERIAL NUMBER 901-116 ACCOMPLISHED 22 MINUTES HI POWER RUN WITH BAGS ON ALL DRAINS. PERFORMED HI-POWER ENG RUN FOR 22 MINS PER AMM71-00-00-700-822-H00. NO OIL LEAK FOUND.
